# SDR AALA202409122786

- Difficulty date: September 11, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 79,443 hours, 32,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 30375300200
- Condition: Damaged
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO CLT DUE TO THE FLIGHT CREW REPORTED RECIEVING UPON GEAR RETRACTION A LANDING GEAR SHOCK ABSORBER FAULT AND ASSOCIATED AUTO FLIGHT AND AUTO THROTTLE OFF. THE AIRCRAFT LANDED SAFELY AT CLT WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED THE NOSE LANDING GEAR TARGET LEVER ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST.
